# SDR YENA2025070200672

- Difficulty date: June 30, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N3062J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55115
- Aircraft time: 10,597 hours, 4,206 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1318, JFK-BOS. "ON TAKEOFF ROLL AND CLIMB OUT HAD A STRONG DIRTY SOCK SMELL IN THE FLIGHT DECK RAN ISOLATION CHECK LIST SMELL / ODOR DISSIPATED CLIMBING THRU FL 250; ACCOMPLISHED FIM TASK BD500-A-J21-22-00-00AAA-423A-A A EXT VISUAL WALK AROUND AND OPS CHK OF BLEED SYS OK NO ODOR IN CABIN OR FLT DECK AC OK FOR SVC"
